# SDR SWIA200514343

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 3,412 hours, 3,026 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NO FULL LEFT RUDDER INDICATION ON EICAS.  REMOVED AND REPLACED RUDDER RCS TRANSDUCER, OPERATIONAL CHECK GOOD IAW 22-24-05.
